MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117322
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930); Pain (1994)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter phone #: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that on (b)(6) 2019 the patient underwent laparoscopic bilateral inguinal hernia repair and was implanted with one left 3dmax light mesh (device 1) and one right 3dmax light mesh (device 2).As reported approximately one month postoperative the patient presented with pain on the left and right side.As reported on (b)(6) 2019 cultures where taken of the left and right hernia sac with a positive for bacteria (peptonophilus harei) growth on the left side.On (b)(6) 2019 the patient underwent an open surgical procedure with removal of the hernia sacs and both of the 3dmax light mesh (device 1 and 2).There was positive bacteriology on both hernia sacs.The explanted samples were discarded by the user facility.Following explant the patient was monitored and treated with antibiotic for one month.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8653977
Report Number1213643-2019-04459
Device Sequence Number16794440
Product Code FTL
UDI-Device Identifier00801741031076
UDI-Public(01)00801741031076
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2023
Device Catalogue Number0117322
Device Lot NumberHUCR1448
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;